# SDR AALA20050676

- Difficulty date: October 13, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MCO - INFLIGHT SHORTLY AFTER TAKEOFF HAD A STRONG OIL SMELL WITH VERY LITE SMOKE IN THE CABIN.  SHUT OFF THE RIGHT PACK AND THE SMELL CLEARED.   ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
